adol caplets Composition:
Each caplet contains:
Paracetamol 500 mg.
adol caplets Uses:
- Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches,
period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat.
- Effectively reduces fever that may accompany various types of infections specially in case of cold or flu.
adol caplets Dosage:
- Adults and children above 12 years: 1 – 2 caplets.
- Children 6 – 12 years: 1/2 – 1 caplet.
- Dose may be repeated every 4 – 6 hours.
- Do not take more than 4 doses in a 24-hour period.
- Do not take for more than 3 days without consulting your doctor.
adol caplets Caution:
- Contains paracetamol. Do not take with other products containing paracetamol.
- Do not exceed the recommended dose.
- If symptoms persist, consult your doctor.
- Store at a temperature of 15 – 25 degrees C, in the original container.
To buy adol caplets contact us via the website
- Or contact our customer service agents for requests or inquiries, and they will provide you with more details.
- All of our products in ElitePharmacy are 100% original.
- Your health is our mission With ElitePharmacy Online.
- Your health is our mission With Elite Pharmacy Online.